Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Fiaschi

RATE-INDEPENDENT PHASE TRANSITIONS IN ELASTIC MATERIALS: A YOUNG-MEASURE APPROACH.

created by fiaschi on 25 May 2009
modified on 31 Jan 2011

[BibTeX]

Published Paper

Inserted: 25 may 2009
Last Updated: 31 jan 2011

Journal: Netw. Heterog. Media
Volume: 5
Pages: 257-298
Year: 2010

Abstract:

A quasistatic evolution problem for a phase transition model with nonconvex energy density is considered in terms of Young measures. We focus on the particular case of a finite number of phases. The new feature consists in the usage of suitable regularity arguments in order to prove an existence result for a notion of evolution presenting some improvements with respect to the one de fined in ``Fiaschi A., A Young measure approach to a quasstatic evolution for a class of material model with nonconvex energies'', for infinitely many phases.

Keywords: Young Measures, phase transitions, rate-independent processes


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1